Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Daily masturbation, stomach pain, frequent urination, sexually active. Causes for symptoms?

Hello, over the past week i have been masturbating about once or twice daily, i have never done it before, i have climaxed each time and have not expirenced pain. However today i have had a stomach ache and been urinating alot more frequently than normal. I am a female and i am sexually active but i am and have been monogamus f over a year . What is wrong with me ?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query,
Your frequent masturbation cause you urinary tract irritation or infection.This is a reason you have frequency as well as pelvic pain.
Just stop masturbation for few days.
Take lot of water & good alkaliser.
If you have still symptoms you consult your doctor he will advise you for urine check up & if he finds infection prescribed you antibiotics medicine.
Thanks.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor